Linear differential equation with inhomogeneity in the form of a formal power series over a ring with non-Archimedean valuation / Hefter, S. L., Honcharuk, A. B. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (11))

Hefter S. L., Honcharuk A. B.
Linear differential equation with inhomogeneity in the form of a formal power series over a ring with non-Archimedean valuation


Download publication will be available after 12/01/2024 р., in 171 days

Cite:
Hefter, S. L., Honcharuk, A. B. (2022). Linear differential equation with inhomogeneity in the form of a formal power series over a ring with non-Archimedean valuation. Ukrainian Mathematical Journal, 74 (11), 1463-1477. http://jnas.nbuv.gov.ua/article/UJRN-0001381338 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209